MAUDE Adverse Event Report: DEPUY MITEK LLC US DISP PATIENT SET FMS 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE

DEPUY MITEK LLC US DISP PATIENT SET FMS 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Catalog Number 284610
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the complaint device was received and inspected.Visual inspection confirms part of tubing is cracked.The complaint can be confirmed.This failure mode has been observed when the tubing is not seated properly on the roller and once secured, it cracks the tubing and cause leakage.This failure has been attributed to mishandling of the device, a user issue.This complaint is approximately 371 days old and despite attempts by mitek customer quality and affiliate business quality to get additional information, none has been made available.Based off the information available to mitek customer quality, there is no patient risk or consequences.This complaint file is being closed, should any new information be received in the future, this file will be reopened at that time and updated to reflect the information received.A dhr review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no evidence of manufacturing anomalies on the paperwork reviewed.Further, a review into the depuy synthes mitek complaints system revealed no other complaints of any type for this lot of devices that were released to distribution.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).Associated medwatch: 1221934-2018-50524.
 
Event or Problem Description
The affiliate reported via email that product "burst" during the surgery that happened on (b)(6) 2017.It is unknown until this moment if both products burst or just one.We are verifying this information yet.Additional information received via email from the affiliate on 5-16-2017.Type of procedure is unknown, this information was sent to the sales rep to verify.It is unknown if the split in the tubing is where the tubing is placed on the roller, this information was sent to the sales rep.To verify.It is unknown if the photo was for one tubing or both, this information was sent to the sales rep.Verify.Another product that was available in the hospital was used to complete the procedure.There was no delay.There were no patient consequences.

Brand Name
DISP PATIENT SET FMS 24PK
Common Device Name
SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7455807
Report Number1221934-2018-50522
Device Sequence Number10964239
Product Code HRX
UDI-Device Identifier10886705023226
UDI-Public10886705023226
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K951843
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Catalogue Number284610
Device Lot Number382
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Initial Date Received by Manufacturer 04/12/2017
Initial Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1